# SDR 98ZZZX1490

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Nozzle
- Part number: 105970
- Condition: Fractured
- Location: Fcu Pump
- Part time: 12,803 hours
- Component: JFC3123
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL FAILURE.  ENGINE SHUT DOWN IN-FLIGHT.  SUSPECT CAUSE:  PUMP NOZZLE IS FRACTURED CAUSING SEVERE CONTAMINATION.
